# SDR USAA0679966

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK, CHECKS OK.  (X)
